Solution and Maximum Likelihood Estimation of Dynamic Nonlinear Rational Expectations Models
Ray Fair () and
John Taylor
No 564, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Pages: 41 pages
Date: 1980
Note: CFP 575.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (40)
Published in Econometrica (July 1983), 51(4): 1169-1183
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d05/d0564.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: Solution and Maximum Likelihood Estimation of Dynamic Nonlinear Rational Expectations Models (1983) 
Working Paper: Solution and Maximum Likelihood Estimation of Dynamic Nonlinear RationalExpectations Models (1980) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:564
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().